MAUDE Adverse Event Report: DePuy Orthopaedics Inc US AML EXCEL; Hip Instruments : Handles

DePuy Orthopaedics Inc US AML EXCEL; Hip Instruments : Handles
Catalog Number 200142000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the excel t-handle devices had wear and tear from multiple uses and the handles were cracked/broken and could not be re-used.It was reported that some devices are cracked at the handle, and two of them are broken in two pieces or more.It was reported that no fragments were generated.There was no patient or user harm reported, and no significant surgical delay.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
AML EXCEL
Common Device Name
Hip Instruments : Handles
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50409279
Report Number1818910-2026-14437
Device Sequence Number9152198
Product Code LXH
UDI-Device Identifier10603295079941
UDI-Public(01)10603295079941(10)SO2062483
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200142000
Device Lot NumberSO2062483
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/27/2026
09/04/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date08/29/2026
09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown